Lost consciousness after takeoff
He was taken to hospital where doctors said he had suffered an allergic reaction but Navalny asked for an investigation into poisoning.
"He was poisoned in the police detention center. I'm sure that now the same thing happened. It's different symptoms, evidently a different drug," Yarmysh told Echo of Moscow.
She told the radio station that she met Navalny to go to the airport in the Siberian city of Tomsk on Thursday morning when he seemed "absolutely fine".
"He only drank black tea in the airport," she said.
Read also: Indonesia Tea Exports Reach Malaysia and Taiwan
"Straight after takeoff, he quite quickly lost consciousness."
A witness posted a photo on social media of Navalny drinking from a paper cup at an airport cafe.
The REN TV channel posted a video shot from the plane of him being wheeled on a stretcher into an ambulance.
Alexei Navalny, a charismatic lawyer and whistleblower, is traveling the country to promote a tactical voting strategy to oppose pro-Putin candidates in more than 30 regional elections in September.